Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the computation of $ \log {\bf Z}$ and $ {\rm arc}\tan {\bf Z}$


Author: Yudell L. Luke
Journal: Math. Comp. 11 (1957), 16-18
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1957-0084855-1
MathSciNet review: 0084855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0084855-1
Article copyright: © Copyright 1957 American Mathematical Society